# SDR A6WA201906246676

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 3,558 hours, 34,305 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE SWAPPING BLEED RECEIVED R PACK HI PRESSURE MESSAGE. C/W QRH MSG CLEARED. CLIMBING THROUGH 17,000 FT R PACK AND R 10TH STAGE SOV DID NOT RESPOND TO 1ST RESET. ON 2ND ATTEMPT PACK RESET AND OPERATED APPROPRIATELY.
